Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Delayed periods, negative pregnancy test, had unprotected sex. Medicines for termination?

Hi doc I m AAAAAAA My query is that me and my girlfriend had sex on 2nd March this month. Her period date is around 15-16 of every month but she is missing her periods till today. She took the pregnancy test on 20th March but it showed negative result. What can be the reason for period delay then ?? And if she takes the retest and it comes positive then we want the abortion . Can you please prescribe me a good and efficient medicine for abortion. Please answer my query I ll be very thankful to you. Best regards.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Lot of possibilities for missed periods, but you mentioned she had regular periods. Even undue stress(Sex with boy friend without protective measures ) can delay periods. But it is unethical to prescribe Abortion medicines without examining or seeing patient.And without written consent.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor